# SDR JBXA980033

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11477
- System (JASC): 2230 · Auto Throttle System
- Part: Pla Transmitter
- Part number: 3A2203B
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

RDU - FLT 931 - ON TAKEOFF ROLL, AUTOTHROTTLES ARMED AND ENGAGED.  INSUFFICIENT POWER AND NO AUTOTHROTTLE MOVEMENT.  TAKEOFF ABORTED AT APPROX 70 KTS.  RDU MX ADJUSTED NR 2 PLA TRANSMITTER GROUND RAN A/C.  OPS CHECK GOOD.  PERFORMED AFCAS TEST OF NR 1 AT AND NR 2 AT.  ALL OPS CHECK GOOD IAW F-100 MM 22-11-00.  (M)
